MAUDE Adverse Event Report: CONSOLIDATED MEDICAL EQUIPMENT COMPANY ANCR TISSUE RETRIEVAL SYSTEM, 8MM, 125ML (5/BX); LAPAROSCOPE, GENERAL & PLASTIC SURGERY

CONSOLIDATED MEDICAL EQUIPMENT COMPANY ANCR TISSUE RETRIEVAL SYSTEM, 8MM, 125ML (5/BX); LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number TRS-ROBO-8
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor for trends through the complaint system to assure patient safety.
 
Event or Problem Description
A sales representative reported on behalf of his customer that the trs-robo-8, ancr tissue retrieval system, 8mm, 125ml (5/bx) was being used during a surgical procedure for a right anterior mediastinal mass with thymectomy on (b)(6) 2023 and ¿had two 8mm anchor bags rip while extracting a mass from the patient.¿ further assessment confirmed that "the bag did not fragment off and didn't not have any pieces or components fall into the patient".The procedure was completed with a reported 20-minute delay, using ¿our 12mm anchor bag¿ as an alternate device.There was no report of injury, medical intervention, or prolonged hospitalization for the patient.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This device was not returned for evaluation; however, photographic evidence confirmed the reported event of ¿bag breaking¿.The root cause cannot be determined, however, based upon the photos and the instructions for use, the likely cause of this event was that the port site was not large enough to remove the mass.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.A two-year lot history review shows that this is the only device for this lot number and failure mode.(b)(4).Per the instructions for use, the user is advised to: ¿note the size of the trocar cannula when removing a specimen through the trocar cannula and seal system.If required, enlarge the port site to aid removal of the anchor¿ tissue retrieval system¿ by conmed¿.We will continue to monitor for trends through the complaint system to assure patient safety.

Brand Name
ANCR TISSUE RETRIEVAL SYSTEM, 8MM, 125ML (5/BX)
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX  31136
Manufacturer (Section G)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
beth madeline
11311 concept blvd
largo, FL 33773
7274708358
MDR Report Key17767291
Report Number3007305485-2023-00206
Device Sequence Number12554053
Product Code GCJ
UDI-Device Identifier20653405986147
UDI-Public(01)20653405986147(17)260618(10)202306195
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K172940
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/18/2026
Device Catalogue NumberTRS-ROBO-8
Device Lot Number202306195
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2023
Supplement Date Received by Manufacturer10/26/2023
Initial Report FDA Received Date09/18/2023
Supplement Report FDA Received Date11/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age33 YR
Patient SexFemale
Patient EthnicityNon Hispanic